# SDR DALA2021072604189

- Difficulty date: February 2, 2019
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 64,983 hours, 29,675 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 DAMAGE ON SKIN LOWER AFT CORNER OF AFT CARGO DOOR. CORRECTIVE ACTION: COMPLIED WITH GENERAL VISUAL INSPECTION OF SKIN ON LOWER AFT CORNER OF AFT CARGO DOOR AS PER A320 SRM 53-41-11. OK AT THIS TIME. CONTINUE ON MONITOR. (5542517)
